# SDR AALA202103229023

- Difficulty date: March 21, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N734AR
- Make and model: Boeing 777323ER
- Aircraft serial: 31480
- Aircraft time: 23,315 hours, 2,555 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: R1 Epas
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR EPAS BATTERY LIGHT NOT BLINKING WHEN ARMED. REMOVED AND REPLACED R1 DOOR EPAS 9 VOLTS BACK UP BATTERIES REF AMM 52-12-20.
